Journal article icon

Journal article

Relations between elliptic multiple zeta values and a special derivation algebra

Abstract:

We investigate relations between elliptic multiple zeta values (eMZVs) and describe a method to derive the number of indecomposable elements of given weight and length. Our method is based on representing eMZVs as iterated integrals over Eisenstein series and exploiting the connection with a special derivation algebra. Its commutator relations give rise to constraints on the iterated integrals over Eisenstein series relevant for eMZVs and thereby allow to count the indecomposable representati...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8113/49/15/155203

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
Publisher:
IOP Publishing
Journal:
Journal of Physics A: Mathematical and Theoretical More from this journal
Volume:
49
Issue:
15
Pages:
ARTN 155203
Publication date:
2016-03-02
Acceptance date:
2016-01-04
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Keywords:
Pubs id:
pubs:952690
UUID:
uuid:6dd314d3-bcaa-4edc-a8e9-ddfce12e664d
Local pid:
pubs:952690
Source identifiers:
952690
Deposit date:
2018-12-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP